# SDR VNAA0009024

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,584 hours, 10,124 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cas System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER FAIL CAS MESSAGE.  FLIGHT 4132 ABORTED TAKEOFF.  AFTER THE AIRCRAFT CLEARED THE RUNWAY AND THE CREW DID A SYSTEMS CHECK AND GROUND POWER RUN THERE WAS NO MESSAGES AND THE AIRCRAFT WAS RELEASED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4132 DEPARTED WITHOUT INCIDENT.
